# SDR CA120628007

- Difficulty date: June 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH HYDRAULIC 3 LOW PRESS POSTED ON EICAS.  CREW DECLARED EMERGENCY DUE TO NOT HAVING NOSE WHEEL STEERING CAPABILITY.  ACFT LANDED WITHOUT INCIDENT HOWEVER PERFORMED ABNORMAL STOP ON RUNWAY.  ON GROUND, MAINTENANCE FOUND ACMP 3A WITH HAIRLINE CRACK AROUND.
